I have an asthmatic problem. I have headaches, nausea, and vomiting. In cold weather, my feet become too cold. Currently, I am taking the medication Foracort 200 mg.
Welcome to icliniq.com.
Thanks for the query.
I can understand your concern.
According to your statement, you have been suffering from asthma, headache, and cold. During the winter season, your feet become colder, and you usually suffer from headaches and nausea. If any person suffers from anemia, he may experience cold feet, especially after exposure to a cold. Other symptoms of anemia are anxiety, nausea, tiredness, fatigue, weakness, breathing difficulties, etcetera.
Other causes of cold feet are reduced circulation in the extremities due to several causes, problems related to nerve sensation, thyroid problems, high blood pressure, medications, Raynaud's phenomenon, etcetera. The treatment depends on the causes.
So, you can undergo some investigations like CBC (complete blood count), thyroid function tests, etcetera. It might help to detect the underlying causes of your present sufferings and then treat them accordingly.You can monitor your blood pressure regularly. But, again, using medication like Foracort, which contains Formoterol, may cause such type of side effects too.
Let me know if I can assist you further.
Thank you doctor for the reply,
I am having chest tightness and wheezing sound today with a headache. This usually occurs during too cold or too hot weather. Is it possible to have a headache with asthma?
Welcome back to icliniq.com.
I understand your concern.
Migraine headaches and tension-type headaches are more common in patients with asthma. An asthmatic patient may suffer from other diseases too. The episode of migraine-type headache is higher in asthmatic patients or the patients who have allergies.
A recent study has shown that patients who have asthma are 1.5 times more prone to develop headaches than non-asthmatic patients. Another study has also shown that asthmatic patients have a fifty percent more risk of suffering from headaches than non-asthmatic patients.
Acetaminophen (Paracetamol) is the safest treatment option for asthmatic patients than other non-steroidal anti-inflammatory drugs or NSAIDS like Ibuprofen, Aceclofenac, etcetera. It is because it usually does not cause bronchospasm like other Non-steroidal Anti-inflammatory drugs (NSAIDs) in the case of asthmatic patients.
To find out the exact causes of your cold extremities, some investigations should be done that I have already mentioned.
Take care. In case of any other query, ask me.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. any breathable substance, type of activity, or environmental factor that may narrow the airways and evoke an asthma attack in an individual .. ... Read fullI have sweaty palms and feet with nausea and headache every morning. Please help
.. your presenting complaint, the diagnosis is migraine. Migraine headaches are a common cause of combined headache and nausea. Migraines can cause a variety of symptoms, including nausea, dizziness, sensitivity to light, and severe headache. You can... Read fullIs asthma permanently curable?
.. son is premature, it does not matter with the present illness. Let me first clear you that he is suffering from bronchial asthma. And anyone can have asthma without any family history. So, it is not necessary to be always run in families. To conf... Read full
Ask your health query to a doctor online?Ask a Pulmonologist Now